×

zbMATH — the first resource for mathematics

Asymptotics of the width of gaps in the spectrum of the Sturm-Liouville operator with a periodic potential. (English. Russian original) Zbl 0318.34035
Sov. Math., Dokl. 15, 649-653 (1974); translation from Dokl. Akad. Nauk SSSR 215, 1048-1051 (1974).

MSC:
34L99 Ordinary differential operators
47E05 General theory of ordinary differential operators (should also be assigned at least one other classification number in Section 47-XX)
34A30 Linear ordinary differential equations and systems, general
47A25 Spectral sets of linear operators
PDF BibTeX XML Cite